CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A NOTE FOR THE GLOBAL STABILITY OF A DELAY DIFFERENTIAL EQUATION OF HEPATITIS B VIRUS INFECTION 期刊论文
MATHEMATICAL BIOSCIENCES AND ENGINEERING, 2011, 卷号: 8, 期号: 3, 页码: 689-694
作者:  Guo, Bao-Zhu;  Cai, Li-Ming
收藏  |  浏览/下载:116/0  |  提交时间:2018/07/30
HBV model  global stability  Lyapunov functional  time delay  
WAVE EQUATION STABILIZATION BY DELAYS EQUAL TO EVEN MULTIPLES OF THE WAVE PROPAGATION TIME 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2011, 卷号: 49, 期号: 2, 页码: 517-554
作者:  Wang, Jun-Min;  Guo, Bao-Zhu;  Krstic, Miroslav
收藏  |  浏览/下载:101/0  |  提交时间:2018/07/30
wave equation  time delay  boundary control  distributed parameter system